2-weigths for classical groups.
Journal für die reine und angewandte Mathematik, Tome 439 (1993), pp. 159-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
symplectic or orthogonal group, radical 2-subgroups, number of 2-weights, block, partitions
@article{JRAM_1993__439_153528,
author = {Jianbei An},
title = {2-weigths for classical groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {159--204},
year = {1993},
volume = {439},
zbl = {0769.20016},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__439_153528/}
}
Jianbei An. 2-weigths for classical groups.. Journal für die reine und angewandte Mathematik, Tome 439 (1993), pp. 159-204. http://geodesic.mathdoc.fr/item/JRAM_1993__439_153528/